# SDR 04FDEA03245

- Difficulty date: November 29, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND RT OUTBOARD FLAP FWD HINGE SECTION STA XW 638 WITH CORROSION IN THE BORE OF BUSHINGS ACTUATOR ATTACH POINTS.  ACCOMPLISH CORROSION REWORK AT RT OUTBD FLAP OUTBD FWD HINGE HOLE BORES (5A), (5B) IAW CMM 57-44-09 REV 30.
